# SDR USAA2013101800007

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 31,493 hours, 11,345 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38627753
- Part serial: R1065
- Condition: Leaking
- Location: Apu
- Part time: 22,985 hours, 8,950 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A DIRTY MUSTY ODOR IN AFT CABIN.  SHORTY AFTER,  SMOKE DETECTOR FAULTED, ABOUT 10 MINUTES BEFORE LANDING.  MAINTENANCE INSPECTED APU COMPARTMENT AND FOUND APU OIL COOLER LEAKING OIL. R & R APU OIL COOLER FAN ASSY IAW AMM 49-52-51.  OPS AND LEAK CHECKED GOOD.
